Covering sets of spreads in PG(3, q)

Alan R. Prince

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We consider the problem of the existence of covering sets of spreads in PG(3,q). This is connected with the problem of extending the linear space of points and lines in the projective 3-space PG(3,q) to a projective plane of order q(q+1). The concept of an l-local covering set is introduced and a particular type, which is called special, is denned. We show, using a computer search, that there is no covering set in PG(3,4) which involves a special local covering set. © 2001 Elsevier Science B.V. All rights reserved.

Original languageEnglish
Pages (from-to)131-136
Number of pages6
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - 28 Jul 2001
EventThe Third Shanghai Conference - Shanghai, China
Duration: 15 May 199919 May 1999


  • Finite projective 3-space
  • Finite projective planes
  • Spreads


Dive into the research topics of 'Covering sets of spreads in PG(3, q)'. Together they form a unique fingerprint.

Cite this